# SDR DALA2019111106528

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLOSING PLATE SLAT TRACK 4 ON RH WING. REPLACED CLOSING PLATE SLAT TRACK LH ON RH WING AND PERFORMED CLEARANCE CHECK, CHECK IS GOOD AS PER A319 AMM 27-84-69-400- 001-A.
